# SDR DALA2024091709112

- Difficulty date: September 17, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N813DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31925
- Aircraft time: 34,828 hours, 13,554 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3813 -UFC- ON APPROACH, FLAPS LOCKED AT APPROX. 8 UNITS. UTILIZED ALTERNATE EXTEND AND DECLARED EMERGENCY. CORRECTIVE ACTION: REPLACED LEFT FLAP POSITION TRANSMITTER. OPS CHECK NORMAL.
